# SDR DALA2025060904401

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 97,410 hours, 18,209 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 1L SLIDE IS INOP. CORRECTIVE ACTION: R/R LIGHT BOARD ASSY PER B767 AMM 52-73 OPC CHECK GOOD. (7527434)
